Open Access
Translator Disclaimer
July, 2011 Complete classification of binary normal regular Hermitian lattices
Byeong Moon KIM, Ji Young KIM, Poo-Sung PARK
J. Math. Soc. Japan 63(3): 1001-1025 (July, 2011). DOI: 10.2969/jmsj/06331001

Abstract

A positive definite Hermitian lattice is called regular if it represents all integers which can be represented locally by the lattice. We investigate binary regular Hermitian lattices over imaginary quadratic fields Q ( m ) and provide a complete list of the normal binary regular Hermitian lattices.

Citation

Download Citation

Byeong Moon KIM. Ji Young KIM. Poo-Sung PARK. "Complete classification of binary normal regular Hermitian lattices." J. Math. Soc. Japan 63 (3) 1001 - 1025, July, 2011. https://doi.org/10.2969/jmsj/06331001

Information

Published: July, 2011
First available in Project Euclid: 1 August 2011

zbMATH: 1248.11030
MathSciNet: MR2836753
Digital Object Identifier: 10.2969/jmsj/06331001

Subjects:
Primary: 11E39
Secondary: 11E20 , 11E41

Keywords: hermitian lattice , regular lattice

Rights: Copyright © 2011 Mathematical Society of Japan

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.63 • No. 3 • July, 2011
Back to Top